Amenable discrete quantum groups

Research output: Contribution to journalArticlepeer-review

41 Citations (Scopus)

Abstract

Z.-J. Ruan has shown that several amenability conditions are all equivalent in the case of discrete Kac algebras. In this paper, we extend this work to the case of discrete quantum groups, That is, we show that a discrete quantum group, where we do not assume its unimodularity, has an invariant mean if and only if it is strongly Voiculescu amenable.

Original languageEnglish
Pages (from-to)949-964
Number of pages16
JournalJournal of the Mathematical Society of Japan
Volume58
Issue number4
DOIs
Publication statusPublished - 2006 Oct
Externally publishedYes

Keywords

  • Amenability
  • Quantum groups

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Amenable discrete quantum groups'. Together they form a unique fingerprint.

Cite this